# SDR V0XD201311210200

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 12,874 hours, 8,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670340953
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "QUARTER TURN" STRAP OF THE FS 280 BEAM HAS CORROSION.  R & R STRAP IAW SRM 51-42-06, 51-40-11.
